MathSciNet Relay Station
MathSciNet bibliographic data
MR1345293 (96h:20059) 20E18 (17B60 22E50 22E60)
Ilani, Ishai Analytic pro-$p$ groups and their Lie algebras. J. Algebra 176 (1995), no. 1, 34–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement